Research Repository

Some new Iyengar type inequalities

Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2005) Some new Iyengar type inequalities. Rocky Mountain Journal of Mathematics, 35 (3). pp. 997-1015. ISSN 0035-7596

Full text for this resource is not available from the Research Repository.


Some new Iyengar type inequalities for an integral are obtained by using the generalized Taylor formula with integral remainder.

Item Type: Article
Uncontrolled Keywords: ResPubID9432; Iyengar type inequality, generalized Taylor formula, Appell condition, harmonic sequence of polynomials, Bernoulli polynomials, Euler polynomials
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Mar 2012 04:43
Last Modified: 20 Mar 2012 04:43
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar